U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

is it possible to overdose on ex-lax?

2 doctor answers3 doctors weighed in
Dr. Devin Namaky
Obstetrics and Gynecology 14 years experience
Yes.: It is possible to overdose on any medication. If you overdose on this particular one, you will definitely feel it.
Dr. Heidi Fowler
Psychiatry 25 years experience
Ex-lax overdose: Some of the most common potential side effects with Dulcolax are diarrhea, abdominal cramps/pain, indigestion, ^ gas, weakness, feeling dizzy, ^ thirst and nausea. The sxs could increase considerably if you take an over-dose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 30-year-old member asked:
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
1 doctor answer3 doctors weighed in
A 73-year-old male asked:
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
2 doctor answers3 doctors weighed in
A 37-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 10, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.